THE GOODNESS OF ERGODIC ADIABATIC INVARIANTS

R BROWN, E OTT, C GREBOGI

Research output: Contribution to journalArticle

40 Citations (Scopus)
Original languageEnglish
Pages (from-to)511-550
Number of pages40
JournalJournal of Statistical Physics
Volume49
Issue number3-4
Publication statusPublished - Nov 1987

Cite this

THE GOODNESS OF ERGODIC ADIABATIC INVARIANTS. / BROWN, R ; OTT, E ; GREBOGI, C .

In: Journal of Statistical Physics, Vol. 49, No. 3-4, 11.1987, p. 511-550.

Research output: Contribution to journalArticle

BROWN, R, OTT, E & GREBOGI, C 1987, 'THE GOODNESS OF ERGODIC ADIABATIC INVARIANTS', Journal of Statistical Physics, vol. 49, no. 3-4, pp. 511-550.
BROWN, R ; OTT, E ; GREBOGI, C . / THE GOODNESS OF ERGODIC ADIABATIC INVARIANTS. In: Journal of Statistical Physics. 1987 ; Vol. 49, No. 3-4. pp. 511-550.
@article{e02451fd02c3432983a923760d802de5,
title = "THE GOODNESS OF ERGODIC ADIABATIC INVARIANTS",
author = "R BROWN and E OTT and C GREBOGI",
year = "1987",
month = "11",
language = "English",
volume = "49",
pages = "511--550",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "3-4",

}

TY - JOUR

T1 - THE GOODNESS OF ERGODIC ADIABATIC INVARIANTS

AU - BROWN, R

AU - OTT, E

AU - GREBOGI, C

PY - 1987/11

Y1 - 1987/11

M3 - Article

VL - 49

SP - 511

EP - 550

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 3-4

ER -